# SDR DALA2020022101325

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 63,743 hours, 23,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1497238) KNUCKLE KNOCKER INOP AT 3L ESCAPE SLIDE ARMED COND IND. CORRECTIVE ACTION: ADJUSTED KNOCKER B757 AMM 25-66.
